Skokan, Jozef


Dr Jozef Skokan  

Department

Position held

Department of Mathematics

Associate Professor

Experience keywords:

discrete geometry; graph theory; random and quasi-random structures; extremal hypergraph theory; discrete mathematics

Languages:

Portuguese [Spoken: Intermediate, Written: Basic]; Russian [Spoken: Intermediate, Written: Intermediate]; Slovak [Spoken: Fluent, Written: Fluent]

Contact Points

LSE phone number:

+44 (0)20 7955 7008

Publications

LSE Research Online, Funnelback Search

2014

Fiz Pontiveros, Gonzalo and Griffiths, Simon and Morris, Robert and Saxton, David and Skokan, Jozef (2014) The Ramsey number of the clique and the hypercube Journal of the London Mathematical Society, 89 (3). 680-702. ISSN 0024-6107

Skokan, Jozef and Stein, M. (2014) Cycles are strongly Ramsey-unsaturated Combinatorics, Probability and Computing, 23 (04). 607-630. ISSN 0963-5483

Skokan, Jozef and Stein, M. (2014) Cycles are strongly Ramsey-unsaturated Combinatorics, Probability and Computing, 23 (04). 607-630. ISSN 0963-5483

2013

Allen, Peter and Skokan, Jozef and Würfl, Andreas (2013) Maximum planar subgraphs in dense graphs Electronic Journal of Combinatorics, 20 (3). ISSN 1077-8926

Allen, Peter and Brightwell, Graham and Skokan, Jozef (2013) Ramsey-goodness - and otherwise Combinatorica, 33 (2). 125-160. ISSN 0209-9683

2012

Benevides, F. S. and Łuczak, T. and Scott, A. and Skokan, Jozef and White, M. (2012) Monochromatic cycles in 2-coloured graphs Combinatorics, Probability and Computing, 21 (1-2). 57-87. ISSN 0963-5483

2011

Łuczak, Tomasz and Simonovits, Miklós and Skokan, Jozef (2011) On the multi-colored Ramsey numbers of cycles Journal of Graph Theory, 69 (2). 169-175. ISSN 0364-9024

2010

Kohayakawa, Yoshiharu and Rödl, Vojtech and Schacht, Mathias and Skokan, Jozef (2010) On the triangle removal lemma for subgraphs of sparse pseudorandom graphs In: Barany, Imre and Solymosi, József and Sagi, Gabor, (eds.) An Irregular Mind: Szemerédi Is 70. Bolyai Society mathematical studies (21). Springer, New York, USA, 359-404. ISBN 9783642144431

Allen, Peter and Brightwell, Graham and Skokan, Jozef (2010) Ramsey-goodness -- and otherwise arXiv.org.

2009

Haxell, Penny and Łucak, T and Peng, Y and Rodl, V and Rucinski, Andrzej and Skokan, Jozef (2009) The Ramsey Number for 3-Uniform Tight Hypergraph Cycles Combinatorics, Probability and Computing, 18 (1-2). 165-203. ISSN 0963-5483

Benevides, Fabricio Siqueira and Skokan, Jozef (2009) The 3-colored Ramsey number of even cycles Journal of Combinatorial Theory, Series B, 99 (4). 690-708. ISSN 0095-8956

Marciniszyn, Martin and Skokan, Jozef and Spöhel, Reto and Steger, Angelika (2009) Asymmetric Ramsey properties of random graphs involving cliques Random Structures and Algorithms, 34 (4). 419-453. ISSN 1042-9832

2007

Eaton, Nancy and Furedi, Z and Kostochka, Alexandr V and Skokan, Jozef (2007) Three representations of graphs European Journal of Combinatorics, 28 (4). 1087-1098. ISSN 0195-6698

Kohayakawa, Yoshiharu and Rödl, Vojtech and Schacht, Mathias and Sissokho, Papa and Skokan, Jozef (2007) Turán's theorem for pseudo-random graphs Journal of Combinatorial Theory, Series A, 114 (4). 631-657. ISSN 0097-3165

Haxell, Penny and Luczak, Tomasz and Peng, Yuejian and Rodl, V and Rucinski, Andrzej and Skokan, Jozef (2007) The Ramsey number for hypergraph cycles II LSE-CDAM-2007-04. London School of Economics and Political Science, London, UK.

Marciniszyn, M and Skokan, Jozef and Spohel, R and Stegar, A (2007) Asymmetric Ramsey properties of random graphs involving cliques LSE-CDAM-2007-02. London School of Economics and Political Science, London, UK.

2006

Rödl, Vojtech and Skokan, Jozef (2006) Applications of the regularity lemma for uniform hypergraphs Random Structures and Algorithms, 28 (2). 180-194. ISSN 1098-2418

Kim, Seog-Jin and Nakprasit, Kittikorn and Pelsmajer, Michael and Skokan, Jozef (2006) Transversal numbers of translates of a convex body Discrete Mathematics, 306 (18). 2166-2173. ISSN 0012-365X

Haxell, Penny and Luczak, Tomasz and Peng, Yuejian and Rödl, Vojtech and Rucinski, Andrzej and Simonovits, Miklós and Skokan, Jozef (2006) The Ramsey number for hypergraph cycles I Journal of Combinatorial Theory, Series A, 113 (1). 67-83. ISSN 0097-3165

Marciniszyn, Martin and Skokan, Jozef and Spöhel, Reto and Steger, Angelika (2006) Threshold functions for asymmetric Ramsey properties involving cliques In: Diaz, Josep and Jansen, Klaus and Rolim, José D P and Zwick, Uri, (eds.) Approximation, Randomization, and Combinatorial Optimization. Algorithms and Techniques. Lecture notes in computer science (4110). Springer, Berlin & Heidelberg, Germany, 462-474. ISBN 9783540380443

2005

Rödl, Vojtech and Skokan, Jozef (2005) Counting subgraphs in quasi-random 4-uniform hypergraphs Random Structures and Algorithms, 26 (1-2). 160-203. ISSN 1098-2418

Rödl, Vojtech and Nagle, Brendan and Skokan, Jozef and Schacht, Mathias and Kohayakawa, Yoshiharu (2005) The hypergraph regularity method and its applications Proceedings of the National Academy of Sciences of the United States of America, 102 (23). 8109-8113. ISSN 1091-6490

Kohayakawa, Yoshiharu and Simonovits, Miklós and Skokan, Jozef (2005) The 3-colored Ramsey number of odd cycles Electronic Notes in Discrete Mathematics, 19 (1). 397-402. ISSN 1571-0653

Peng, Yuejian and Rödl, Vojtech and Skokan, Jozef (2005) Counting small cliques in 3-uniform hypergraphs Combinatorics, Probability and Computing, 14 (3). 371-413. ISSN 0963-5483

2004

Skokan, Jozef and Thoma, Lubos (2004) Bipartite subgraphs and quasi-randomness Graphs and Combinatorics, 20 (2). 255-262. ISSN 0911-0119

Rödl, Vojtech and Skokan, Jozef (2004) Regularity lemma for k-uniform hypergraphs Random Structures and Algorithms, 25 (1). 1-42. ISSN 1098-2418

2002

Kohayakawa, Yoshiharu and Rödl, Vojtech and Skokan, Jozef (2002) Hypergraphs, quasi-randomness, and conditions for regularity Journal of Combinatorial Theory, Series A, 97 (2). 307-352. ISSN 0097-3165

2000

Kohayakawa, Yoshiharu and Rödl, Vojtech and Skokan, Jozef (2000) Equivalent conditions for regularity (extended abstract) In: Gonnet, Gaston and Panario, Daniel and Viola, Alfredo, (eds.) Latin 2000: Theoretical Informatics. Lecture notes in computer science (1776). Springer, Berlin / Heidelberg, 48-57. ISBN 9783540673064


Expert Image

Personal website

 

Browse the Experts Directory:

LSE Research Online|

Collection of LSE research outputs

LSE Consulting|

Service providing unique access
to LSE's expertise

Create or update your
online profile
|

[access restricted to staff]

Research highlights|

Short articles about LSE research